# SDR AALA201801299026

- Difficulty date: January 26, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 47,471 hours, 28,541 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE COVER LOOSE.  REPOSITIONED THE SLIDE COVER IAW 25-62-50.
